Notes on the universal elliptic KZB connection

Published

Journal Article

© 2020, International Press of Boston, Inc.. All rights reserved. In this paper, we give an exposition of the elliptic KZB connection over the universal elliptic curve and use it to compute the limit mixed Hodge structure on the unipotent fundamental group of the first order Tate curve. We also give an explicit algebraic formula for the restriction of the elliptic KZB connection to the moduli space of non-zero abelian differentials on an elliptic curve.

Full Text

Duke Authors

Cited Authors

  • Hain, R

Published Date

  • January 1, 2020

Published In

Volume / Issue

  • 16 / 2

Start / End Page

  • 229 - 312

Electronic International Standard Serial Number (EISSN)

  • 1558-8602

International Standard Serial Number (ISSN)

  • 1558-8599

Digital Object Identifier (DOI)

  • 10.4310/PAMQ.2020.v16.n2.a2

Citation Source

  • Scopus